Extensions of euler type ii transformation and saalschütz's theorem

Medhat A. Rakha, Arjun K. Rathie

Research output: Contribution to journalArticlepeer-review

15 Citations (Scopus)


In this research paper, motivated by the extension of the Euler type I transformation obtained very recently by Rathie and Paris, the authors aim at presenting the extensions of Euler type II transformation. In addition to this, a natural extension of the classical Saalschütz's summation theorem for the series 3F2 has been investigated. Two interesting applications of the newly obtained extension of classical Saalschütz's summation theorem are given.

Original languageEnglish
Pages (from-to)151-156
Number of pages6
JournalBulletin of the Korean Mathematical Society
Issue number1
Publication statusPublished - Jan 2011


  • Euler type transformation Saalschütz's theorem
  • Hypergeometric Gauss summation theorem

ASJC Scopus subject areas

  • Mathematics(all)


Dive into the research topics of 'Extensions of euler type ii transformation and saalschütz's theorem'. Together they form a unique fingerprint.

Cite this